MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported one of their transmitter assemblies gives them a breakthrough paresthesia sensation.Two different antennas were used.However, the patient experienced the same sensation.As of (b)(6) 2025, the patient has been using their other transmitter assembly which has resolved the reported issue.Additionally, the patient was provided a new transmitter assembly which they will soon begin to use.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.Potential causes of the reported issue include programming parameters, migration, interference from a non-curonix device, the patient being a poor candidate due to health, weight, age, or mental capacity, severe force applied to the implant, and off-label use.The transmitter associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue.After fully charging the battery, the unit operated for 11 hours and 0 minutes on the active setting at maximum power index.However, the investigation found a damaged component as l12 was broken.A potential cause could be dropping the device onto hard surface.The stimulator is used to treat pain.The cause of the breakthrough paresthesia sensations is unknown and the investigation findings do not lead to a clear conclusion about the cause of the reported issue.Although the investigation found a damaged component (failure), this did not contribute to the report of breakthrough paresthesia sensations.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.Refer to issue-2025-0004 for additional investigation details and risk assessment for broken l12.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22556261
Report Number3010676138-2025-00150
Device Sequence Number9894552
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01328-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR, SN: (B)(6), LN: SWO250228.
Patient Age58 YR
Patient SexFemale